# SDR ASAA0080258

- Difficulty date: May 1, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED POWER SUPPLY BATTERY AND LIGHT OPERATED NORMALLY.  (M)
